An efficient domain-decomposition pseudo-spectral method for solving elliptic differential equations

Mai-Duy, Nam and Tran-Cong, Thanh (2008) An efficient domain-decomposition pseudo-spectral method for solving elliptic differential equations. Communications in Numerical Methods in Engineering, 24 (10). pp. 795-806. ISSN 1069-8299

[img]
Preview
PDF (Accepted Manuscript)
Mai-Duy_Tran-Cong_CNME_v24n10_AM.pdf

Download (147Kb)

Abstract

In this paper, a new numerical scheme based on non-overlapping domain decompositions and integrated Chebyshev approximations for solving elliptic differential equations is presented. The distinguishing feature of the present scheme is that it achieves a Cp continuous solution across the interfaces (p is the order of the differential equation). Several test problems are employed to verify the method. The obtained results indicate that the achievement of higher-order smoothness leads to a significant improvement in accuracy.


Statistics for USQ ePrint 4568
Statistics for this ePrint Item
Item Type: Article (Commonwealth Reporting Category C)
Refereed: Yes
Item Status: Live Archive
Additional Information: Accepted Manuscript deposited in accordance with the copyright policy of the publisher.
Depositing User: Dr Nam Mai-Duy
Faculty / Department / School: Historic - Faculty of Engineering and Surveying - Department of Mechanical and Mechatronic Engineering
Date Deposited: 22 May 2009 02:19
Last Modified: 02 Jul 2013 23:08
Uncontrolled Keywords: domain decomposition; spectral approximation; collocation method; integral formulation
Fields of Research (FOR2008): 01 Mathematical Sciences > 0103 Numerical and Computational Mathematics > 010302 Numerical Solution of Differential and Integral Equations
09 Engineering > 0913 Mechanical Engineering > 091307 Numerical Modelling and Mechanical Characterisation
Identification Number or DOI: doi: 10.1002/cnm.987
URI: http://eprints.usq.edu.au/id/eprint/4568

Actions (login required)

View Item Archive Repository Staff Only